# SDR UPS01837256

- Difficulty date: October 18, 2001
- Submitted: November 7, 2001
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 68,094 hours, 45,077 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 STA 1690 LONG 30L IS CORRODED BEYOND LIMITS.  REMOVED DAMAGED SECTION, FABRICATED AND INSTALLED REPLACEMENT SECTION OF LONGERON IAW SRM 53-2-2 FIG 10.
